# SDR 97ZZZX4152

- Difficulty date: August 4, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N954
- Make and model: Beech H-18
- Aircraft serial: BA670
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Part number: 1862012
- Condition: Cracked
- Location: V-Fin Assy
- Part time: 8,654 hours
- Component: 186200603
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LOWER SECTION OF LEFT VERTICAL FIN HAD SEVERAL CRACKS EMANATING FROM UPPER LIGHTENING HOLE.  CRACKS GREW LARGER WHEN SLIGHT SIDE PRESSURE APPLIED TO VERTICAL FIN.
